Skip to content
My WebMD Sign In, Sign Up
skin peeling from eating meds
avatar
jimmytherooster posted:
Hi, my grandfather in china recently went to the hospital and prescribed a pill for his skin. I'm not sure what it was but it made his skin peel and turn purpleish with itchiness and some pain. I was wondering if anyone had any ideas of what could be done from this. I have some pictures on flickr but cant figure out how to link the pictures. THey are on flickr under the username diamondnails. Thanks to anyone who has any suggestions.
Reply
 
avatar
jimmytherooster responded:
http://www.flickr.com/photos/90427324@N06/8234399459/
http://www.flickr.com/photos/90427324@N06/8234400949/in/photostream/
http://www.flickr.com/photos/90427324@N06/8234403903/in/photostream/

Hope this works


Featuring Experts

Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

Helpful Tips

Treatment for StingsExpert
Keep a container of meat tenderizer by the kitchen sink. If someone gets stung, make a quick paste by putting some of the meat tenderizer ... More
Was this Helpful?
4 of 6 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.